# SDR QXEA2019093000371

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,213 hours, 24,972 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

ELECTRICAL SMELL STARTED IN CRUISE VERY FAINTLY.DONNED OXYGEN MASKS AND RAN SMOKE CHECKLIST. BLEEDS WERE TURNED OFF SMELL GOT STRONGER DURING DESCENDED AND DISSIPATED AFTER OPENING THE DOOR. NO SMOKE IN THE FLIGHT DECK. FLIGHT ATTENDANT B ALSO SMELLED THE SMELL WAS LIKE A FAINT ELECTRICAL BURNING SMELL. REMOVED FROM SERVICE. INSPECTED AND FOUND RELAY 3000 K5 TERMINAL A2 AND WIRE 86B-08-2 BURNT TERMINAL. REMOVED AND REPLACED RELAY IAW 30-41-01-000-802/400-802 STEP 4A. REPLACED WIRE TERMINAL IAW EC 6-30-0150. C/W AMM 30-30-00 OPS CHECK OF PITOT STATIC ANTI ICING SYSTEM ALL CHECK GOOD NO ELECTRICAL SMELL/SMOKE/BURNT TERMINALS.  RETURNED TO SERVICE.
